# SDR AALA960954

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N663AM
- Make and model: Boeing 757223
- Aircraft serial: 25297
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: DE
- Nature of condition: J, X
- Precautionary procedure: E

## Discrepancy

LGA - FLT 732 - DURING DESCENT INTO LGA AT APPROXIMATELY 7000 FEET WITH POWER LEVERS AT IDLE, RIGHT ENGINE FLAMED OUT. ATTEMPTED RE-START SUCCESSFUL AND AIRCRAFT LANDED LGA WITHOUT INCIDENT.  REPLACED RT ENGINE BVCU, TPU, IPG SOLENOID AND PLA TRANSDUCER.  ACCOMPLISHED SYSTEM LEAK AND GROUND ENGINE RUN CHECKS WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
